MISSION STATEMENT: Welcome to my Blog! My goal with this blog is to inform and to inspire my sixty plus readers! You are never to old to exercise! Keep moving! All opinions, thoughts and statements are mine based on 70 years of living! Injuries and surgeries past and present will be discussed! If I recommend a product or a lifestyle change it is something that I myself have used or have experienced! All nutrients and supplements I recommend may appear to be harmless but please check with your MD! Some may interfere with your current medications! This blog will be ongoing! Posts will be made when I feel I have worthwhile opinions, thoughts and statements! I may go back and review past posts to make changes if I feel necessary! Before undertaking any exercise routine please check with your health care provider!






Tuesday, November 26, 2013

ANDROFEN / LOW T

I have Low T! Blood tests proved it. It affects my energy and strength and that's all. Also a shoulder condition known as " frozen shoulder" in 2007 prevented me from doing my normal workout for two years which also affected my strength. I used very light weights and hi reps as a self induced form of physical therapy. I have made slow and steady strength gains over the past two years. Although regaining the strength I had pre 2007 probably will never happen. I called the 800 number out of curiosity although I never intended to purchase the product but I did have questions. There was no service rep to talk to, only a menu, they just wanted your address to ship your trial offer that was in "limited" supply. I went online and to my surprise, not really, the intro offer was $9.95 and then every month an automatic shipment was made which would appear on your credit card for $59.40. I have been told that to cancel an auto bill  to your credit card was difficult. If I ever decide to purchase a T booster I can do it for a lot less then $59.40/mth at a local retailer. Be careful when purchasing any OTC T booster or ordering from an info commercial, if there is any predisposition in your family for prostate cancer a T booster may/could cause a problem. Plus there may be harmful side effects. I would always check with your doctor.